# SDR CALA2018020900534

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54171
- Condition: Corroded
- Location: Bs 1445 -1497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT,  LBL 2.90 BETWEEN BS 1445 AND 1497 CORRODED.   REPAIRED THE FLOOR SUPPORT IAW  SRM 53-00-53, REPAIR 1.
